Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 57, NWS Pueblo, CO

June 3, 2019El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 3, 2019, 1:58 PM MDT for El Paso County, Colorado. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2019, 1:58 PM MDT (19:58 UTC)
Expired
Jun 3, 2019, 2:30 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 69 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 2:02 PM MDTHAIL 16 Nne Colorado Springs, CO
Jun 3, 2:05 PM MDTHAIL 16 Nnw Peterson Afb, CO
Jun 3, 2:06 PM MDTHAIL 15 Nnw Peterson Afb, CO
Jun 3, 2:13 PM MDTHAIL 15 N Peterson Afb, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:53 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1954 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

655 
WUUS55 KPUB 031958
SVRPUB
COC041-032030-
/O.NEW.KPUB.SV.W.0057.190603T1958Z-190603T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
158 PM MDT Mon Jun 3 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern El Paso County in east central Colorado...

* Until 230 PM MDT.

* At 157 PM MDT, a severe thunderstorm was located over northeastern
  Colorado Springs, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Colorado Springs, Air Force Academy, Black Forest, Peyton, Peterson
  AFB, Falcon and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3893 10439 3881 10474 3899 10489 3913 10462
      3913 10455
TIME...MOT...LOC 1957Z 237DEG 16KT 3893 10473 

HAIL...1.00IN
WIND...60MPH
 
$$

PGW
3 follow-up statements
141 
WWUS55 KPUB 032008
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
208 PM MDT Mon Jun 3 2019

COC041-032030-
/O.CON.KPUB.SV.W.0057.000000T0000Z-190603T2030Z/
El Paso CO-
208 PM MDT Mon Jun 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR NORTHWESTERN EL PASO COUNTY...

At 208 PM MDT, a severe thunderstorm was located over northeastern
Colorado Springs, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Colorado Springs, Air Force Academy, Black Forest, Peyton, Peterson
AFB, Falcon and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3893 10439 3881 10474 3899 10489 3913 10462
      3913 10455
TIME...MOT...LOC 2008Z 250DEG 12KT 3891 10471 

HAIL...1.00IN
WIND...60MPH
 
$$

PGW
269 
WWUS55 KPUB 032015
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
215 PM MDT Mon Jun 3 2019

COC041-032030-
/O.CON.KPUB.SV.W.0057.000000T0000Z-190603T2030Z/
El Paso CO-
215 PM MDT Mon Jun 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...

At 215 PM MDT, a severe thunderstorm was located near Falcon, or 9
miles northeast of Colorado Springs, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Eastern Colorado Springs, Black Forest, Peyton, Peterson AFB, Falcon
and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3881 10473 3903 10480 3913 10462 3913 10455
      3893 10439
TIME...MOT...LOC 2015Z 237DEG 16KT 3892 10468 

HAIL...1.00IN
WIND...60MPH
 
$$

PGW
695 
WWUS55 KPUB 032028
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
228 PM MDT Mon Jun 3 2019

COC041-032037-
/O.EXP.KPUB.SV.W.0057.000000T0000Z-190603T2030Z/
El Paso CO-
228 PM MDT Mon Jun 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY
WILL EXPIRE AT 230 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However hail up 
to the size of pennies is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3881 10473 3903 10480 3913 10462 3913 10455
      3893 10439
TIME...MOT...LOC 2027Z 237DEG 16KT 3894 10464 

$$

PGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:33 AM MDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 3, 11:33 AM MDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1133 AM MDT Mon Jun 3 2019

.SHORT TERM...(Today and tonight)
Issued at 506 AM MDT Mon Jun 3 2019

Currently...An upper low pressure system persists over southern CA,
keeping south to southwest flow aloft in place for the region. A
shortwave was rotating up across the state early this morning,
kicking off a few short-lived showers and storms, but as of 4 am
activity was starting to die off. Temps so far have cooled into the
mid 40s to mid 50s for most locations.

Today and tonight...The upper low will gradually edge to
southwestern AZ by tonight, but very little movement means not a lot
of change to the overall expected weather across the forecast area
through the short term. Another hot day on tap, with convection
forecast to initiate over the higher terrain by midday and gradually
slide east through the afternoon and early evening. Models indicate
that the higher dewpoints will be in KS, but there is the chance of
one or two strong to near-severe storms across the far eastern
plains near the KS border. NAM paints about 1500 J/kg of CAPE across
Baca, Prowers and Kiowa Counties by mid-afternoon, then the area
loses the fuel as everything shifts east. Look for highs in the mid
to upper 70s for the high valleys, and in the 80s to near 90F for
the plains. Tonight, temps will cool into the 40s for the high
valleys, and 50s for the plains. Moore

.LONG TERM...(Tuesday through Sunday)
Issued at 506 AM MDT Mon Jun 3 2019

Meteorological focus is on track of closed upper low, initially
located over far southwestern Arizona sunrise Tuesday before
shifting to far southeastern Arizona by sunrise Wednesday and
then advancing to far northeastern New Mexico by sunrise Thursday
before traversing across Kansas on Friday. In addition, a
northerly surface surge is projected to move across eastern
locations from later Tuesday into Tuesday night.

For sensible weather, have continued to depict daily rounds of
primarily afternoon into nighttime isolated to scattered to
occasionally numerous showers and thunderstorms over many
locations, with the highest potential of more widespread
precipitation over the CWA anticipated Wednesday and Thursday.

In addition, at this time, the parameters for severe thunderstorms
have decreased during the Tuesday into Saturday time-frame,
although a few stronger thunderstorms will be possible over
primarily eastern locations at times. Also, recent burn scars will
continue to need to be monitored closely, especially during the
mid to late week time-frame as the potential for locally heavier
rain increases.

Longer term computer simulations then begin to diverge on
meteorological solutions by this weekend with recent 03.00 ECMWF
simulation attempting to keep majority of the CWA dry this weekend
as systems remain well to the north of Colorado during this
time-frame, while the recent 03.06 GFS simulation suggests that
Saturday should be precipitation-free, with precipitation chances
increasing by Sunday afternoon as another system impacts Colorado.
For now, will depict isolated primarily higher terrain pops
during Sunday afternoon with some stronger storms not out of the
question during Sunday afternoon.

Finally, above seasonal temperatures are expected to continue over
the majority of southern Colorado into Tuesday and then again by
the weekend, with near or below seasonal temperatures anticipated
Wednesday and Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1123 AM MDT Mon Jun 3 2019

Showers and thunderstorms will be possible across much of the area
this afternoon and evening, and could move into the vicinity of
KCOS, KALS and KPUB. Gusty outflow winds, lightning and brief
moderate to heavy rain will be the main storm risks. Otherwise,
VFR conditions are expected.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...28
Hazardous weather outlook, Jun 3, 11:28 AM MDT, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1128 AM MDT Mon Jun 3 2019

COZ058>089-093>099-041730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1128 AM MDT Mon Jun 3 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms will be possible across southern
Colorado through this evening. A few storms could become severe
over the far eastern plains, and in the San Luis Valley. Hail up
to the size of half dollars, and wind gusts up to 60 mph, will be
the primary severe storm risks.

The main threats with thunderstorms across the remainder of the area
will be cloud to ground lightning, wind gusts up to 50 mph, brief
moderate to heavy rainfall, and some of the stronger storms could
produce hail up to the size of nickels.

Warm temperatures have lead to increased snowmelt across the high
country, and the water in creeks, streams and rivers, in and near
the high country, will run high and fast the next few days.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to scattered, primarily afternoon and evening
thunderstorms, are expected Tuesday through Friday, and then
again on Sunday. The primary storm threats from these will be
cloud to ground lightning, locally moderate to heavy rain, hail up
to the size of nickels, and wind gusts up to 50 mph at times.

In addition, storms that develop over the newer burn scars,
especially the Junkins, Hayden Pass and Spring burn scar areas
could cause localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across all of southeast and
south central Colorado.

28/28

In the hours before

Special weather statement, Jun 3, 11:30 AM MDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1130 AM MDT Mon Jun 3 2019

COZ065-066-069-031800-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
1130 AM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAGUACHE COUNTY UNTIL
NOON MDT...

At 1129 AM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Saguache, or 35 miles southwest of Hayden Pass Burn
Scar, moving east northeast at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Saguache.

LAT...LON 3796 10637 3808 10643 3821 10621 3802 10609
TIME...MOT...LOC 1729Z 249DEG 9KT 3805 10633

mw
Special weather statement, Jun 3, 12:55 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1255 PM MDT Mon Jun 3 2019

COZ088-031915-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1255 PM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
115 PM MDT...

At 1254 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Hoehne, or 18 miles north of Trinidad, moving
northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Tyrone.

LAT...LON 3731 10446 3747 10458 3766 10430 3742 10412
TIME...MOT...LOC 1854Z 239DEG 21KT 3743 10445

28
Special weather statement, Jun 3, 1:06 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
106 PM MDT Mon Jun 3 2019

COZ081-084-031930-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
106 PM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
130 PM MDT...

At 106 PM MDT, Doppler radar was tracking a strong thunderstorm near
Air Force Academy, or 13 miles north of Colorado Springs, moving
northeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northern Colorado Springs, Monument, Air Force Academy, Black Forest
and Gleneagle.

LAT...LON 3904 10457 3894 10495 3902 10497 3913 10491
      3913 10466
TIME...MOT...LOC 1906Z 231DEG 11KT 3901 10492

28
Special weather statement, Jun 3, 1:18 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
118 PM MDT Mon Jun 3 2019

COZ088-031945-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
118 PM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
145 PM MDT...

At 117 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Tyrone, or 20 miles north of Trinidad, moving east at
10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Tyrone.

LAT...LON 3739 10441 3749 10449 3763 10426 3738 10413
TIME...MOT...LOC 1917Z 248DEG 10KT 3745 10438

28
Special weather statement, Jun 3, 1:38 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
138 PM MDT Mon Jun 3 2019

COZ084-085-032030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
138 PM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
230 PM MDT...

At 138 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Gleneagle to Colorado
Springs. Movement was northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Colorado Springs, Black Forest, Falcon and Cimarron Hills.

LAT...LON 3913 10445 3892 10455 3880 10487 3913 10477
TIME...MOT...LOC 1938Z 232DEG 23KT 3910 10474 3886 10483

28
Local storm report, Jun 3, 1:54 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
154 PM MDT MON JUN 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     HAIL             6 SW BLACK FOREST       38.94N 104.77W
06/03/2019  M0.88 INCH       EL PASO            CO   PUBLIC

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:10 PM MDTSpecial Weather StatementPUBKiowa50 min
Jun 2, 6:11 PM MDTSpecial Weather StatementPUBBaca49 min
Jun 2, 6:18 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers27 min
Jun 2, 6:56 PM MDTSpecial Weather StatementPUBKiowa34 min
Jun 2, 7:00 PM MDTSpecial Weather StatementPUBBent30 min
Jun 3, 9:08 AM MDTAreal Flood WarningPUBConejos9 days
Jun 3, 11:30 AM MDTSpecial Weather StatementPUBSaguache30 min
Jun 3, 12:55 PM MDTSpecial Weather StatementPUBLas Animas20 min
Jun 3, 1:06 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jun 3, 1:18 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jun 3, 1:38 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jun 3, 2:05 PM MDTSpecial Weather StatementPUBCuster25 min
Jun 3, 2:11 PM MDTSpecial Weather StatementPUBLas Animas49 min
Jun 3, 2:27 PM MDTSpecial Weather StatementPUBEl Paso48 min
Jun 3, 2:42 PM MDTSpecial Weather StatementPUBBent18 min
Jun 3, 2:55 PM MDTSpecial Weather StatementPUBBaca20 min
Jun 3, 3:08 PM MDTSpecial Weather StatementPUBBaca22 min
Jun 3, 3:10 PM MDTSpecial Weather StatementPUBEl Paso50 min
Jun 3, 3:11 PM MDTSpecial Weather StatementPUBEl Paso49 min
Jun 3, 3:12 PM MDTSevere Thunderstorm WarningPUBBaca33 min
Jun 3, 3:32 PM MDTSevere Thunderstorm WarningPUBProwers28 min
Jun 3, 3:50 PM MDTSpecial Weather StatementPUBBaca25 min
Jun 3, 3:53 PM MDTSevere Thunderstorm WarningPUBBaca37 min
Jun 3, 3:55 PM MDTTornado WarningPUBBaca35 min
Jun 3, 3:57 PM MDTSpecial Weather StatementPUBEl Paso48 min
Jun 3, 4:27 PM MDTSevere Thunderstorm WarningPUBBaca33 min
Jun 3, 4:40 PM MDTSpecial Weather StatementPUBPueblo20 min
Jun 3, 4:50 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 3, 4:57 PM MDTSpecial Weather StatementPUBPueblo48 min
Jun 3, 5:02 PM MDTSpecial Weather StatementPUBBaca43 min
Jun 3, 5:11 PM MDTSpecial Weather StatementPUBProwers19 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.